# SDR AALA202401035310

- Difficulty date: January 1, 2024
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 61,549 hours, 25,219 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: BURNING SMELL JUST PRIOR TO DESCENT. FLIGHT ATTENDANT ADVISED NO.2 OVEN IN FORWARD GALLEY HAD SMOKE IN IT. ON THE GROUND  OVEN STILL HAD SMOKE WITH ACCOMPANYING ELECTRICAL BURNING SMELL EVEN WITH OVEN SHUTOFFS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
